CONTENTS: SANKHYA Series A, Volume 62, Part 1, February 2000




Title: Sharp Berry-Esseen bound for the maximum likelihood estimator in the Ornstein-Uhlenbeck process
Author(s): J.P.N. Bishwal
Series: A
Volume: 62
Part: 1
Page No.: 1--10
Year: 2000
AMS Subject Classification: 62F12, 62M05, 60F05
Paper in PDF  | Summary of Paper

Title: On the integral of the sum of squared Ornstein-Uhlenbeck processes
Author(s): Mario Lefebvre
Series: A
Volume: 62
Part: 1
Page No.: 11--22
Year: 2000
AMS Subject Classification: 60J70, 60J60
Paper in PDF  | Summary of Paper

Title: Hidden truncation models
Author(s): Barry C. Arnold, Robert J. Beaver
Series: A
Volume: 62
Part: 1
Page No.: 23--35
Year: 2000
AMS Subject Classification: 62H05; 62H12
Paper in PDF  | Summary of Paper

Title: On an inequality for the Rayliegh distribution
Author(s): Chin-Yuan Hu, Gwo Dong Lin
Series: A
Volume: 62
Part: 1
Page No.: 36--39
Year: 2000
AMS Subject Classification: 60E05, 60E15
Paper in PDF  | Summary of Paper

Title: An alternative test on Bernoulli success probability
Author(s): Uttam Bandyopadhyay, Atanu Biswas
Series: A
Volume: 62
Part: 1
Page No.: 40-48
Year: 2000
AMS Subject Classification: 62F03, 62L05
Paper in PDF  | Summary of Paper

Title: Consistent estimation of the order of mixture models
Author(s): C. Keribin
Series: A
Volume: 62
Part: 1
Page No.: 49--66
Year: 2000
AMS Subject Classification: 62F05, 62H30, 62A10
Paper in PDF  | Summary of Paper

Title: Estimation in the Koziol-Green model with left truncated observations
Author(s): Jorg Pawlitschko
Series: A
Volume: 62
Part: 1
Page No.: 67--79
Year: 2000
AMS Subject Classification: 62F05, 62H30, 62A10
Paper in PDF  | Summary of Paper

Title: The jump sizes of the product-limit estimator under ramdom censorship
Author(s): Bih-Sheue Shieh, Cheun-Der Lea
Series: A
Volume: 62
Part: 1
Page No.: 80--85
Year: 2000
AMS Subject Classification: 62E20, 62G30
Paper in PDF  | Summary of Paper

Title: Exchangeability, predictive distributions and parametric models
Author(s): Sandra Fortini, Lucia Ladelli, Eugenio Regazzini
Series: A
Volume: 62
Part: 1
Page No.: 86--109
Year: 2000
AMS Subject Classification: 62A15, 60G09, 62B20
Paper in PDF  | Summary of Paper

Title: On a global sensitivity measure for Bayesian inference
Author(s): Fabrizio Ruggeri, Siva Sivaganesan
Series: A
Volume: 62
Part: 1
Page No.: 110--127
Year: 2000
AMS Subject Classification: 62F35, 62C10
Paper in PDF  | Summary of Paper

Title: Second order admissibility of generalized Bayes estimator under jeffreys' prior
Author(s): Yoshiji Takagi
Series: A
Volume: 62
Part: 1
Page No.: 128--134
Year: 2000
AMS Subject Classification: 62C10, 62C15, 62F12
Paper in PDF  | Summary of Paper

Title: Procedures for the indentification of multiple influential observations using local influence
Author(s): Mercedes Suarez Rancel, Miguel A. Gonzalez Sierra
Series: A
Volume: 62
Part: 1
Page No.: 135--143
Year: 2000
AMS Subject Classification: 62J20
Paper in PDF  | Summary of Paper

Title: A connection between local and deletion influence
Author(s): Mercedes Suarez Rancel, Miguel A. Gonzalez Sierra
Series: A
Volume: 62
Part: 1
Page No.: 144--149
Year: 2000
AMS Subject Classification: 62J20
Paper in PDF  | Summary of Paper

Title: Review of Mathematical Statistics by Jun Shao
Author(s): S. Dasgupta
Series: A
Volume: 62
Part: 1
Page No.: 150--151
Year: 2000
Paper in PDF
Title: Review of Subsampling by D.N. Politis et al.
Author(s): G.J. Babu
Series: A
Volume: 62
Part: 1
Page No.: 152--153
Year: 2000
Paper in PDF
Title: Review of Mathematical Statistics: A Unified Introduction by G.R. Terrell
Author(s): A. Bose
Series: A
Volume: 62
Part: 1
Page No.: 154--156
Year: 2000
Paper in PDF
Title: Review of Efficient and Adaptive Estimation for Semiparametric Models by P.J. Bickel, C.A.J. Klaassen, Y. Ritov and J.A. Wellner
Author(s): A.W. van der Vaart
Series: A
Volume: 62
Part: 1
Page No.: 157--160
Year: 2000
Paper in PDF